# SDR KBMA117642

- Difficulty date: June 26, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: 52544
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,713 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PC LINK WAS REMOVED.  REPLACED WITH SERVICEABLE PC LINK.
